Estimate for Picard iterations of a Hermitian matrix operator
The purpose of this paper is to study the Picard iterations of a Hermitian matrix operator. In [1], we proved the existence and uniqueness of attractive fixed point of an operator defined on Hermitian matrix space and satisfying a certain condition. In this paper we show that the n th Picard iterati...
Gespeichert in:
Hauptverfasser: | , , , |
---|---|
Format: | Tagungsbericht |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | |
---|---|
container_issue | 1 |
container_start_page | |
container_title | |
container_volume | 1905 |
creator | Akhadkulov, H. Saaban, A. B. Alipiah, F. M. Jameel, A. F. |
description | The purpose of this paper is to study the Picard iterations of a Hermitian matrix operator. In [1], we proved the existence and uniqueness of attractive fixed point of an operator defined on Hermitian matrix space and satisfying a certain condition. In this paper we show that the n th Picard iterations of that Hermitian matrix operator converges to the fixed point with the rate O (n
-1). |
doi_str_mv | 10.1063/1.5012150 |
format | Conference Proceeding |
fullrecord | <record><control><sourceid>proquest_scita</sourceid><recordid>TN_cdi_proquest_journals_2116025382</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2116025382</sourcerecordid><originalsourceid>FETCH-LOGICAL-p253t-70712a69b65e9324d8028c5151e5341961cb557247c9f26c8edeb33836471d7e3</originalsourceid><addsrcrecordid>eNp9kMtKAzEUhoMoOFYXvkHAnTA1J_dZuJBSrVDQhYK7kMlkIMU2Y5KKvr1TW3Dn6my-898QugQyBSLZDUwFAQqCHKEKhIBaSZDHqCKk4TXl7O0UneW8IoQ2SukK3c5zCWtbPO5jws_B2dThUHyyJcRNxrHHFi98WocS7AaPZApfOA47IKZzdNLb9-wvDneCXu_nL7NFvXx6eJzdLeuBClZqRRRQK5tWCt8wyjtNqHYCBHjBODQSXCuEoly5pqfSad_5ljHNJFfQKc8m6GqvO6T4sfW5mFXcps1oaSiAJKOLpiN1vaeyC-U3vxnSWC59m8-YDJjDNGbo-v9gIGa35d8D-wErx2OE</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>conference_proceeding</recordtype><pqid>2116025382</pqid></control><display><type>conference_proceeding</type><title>Estimate for Picard iterations of a Hermitian matrix operator</title><source>AIP Journals Complete</source><creator>Akhadkulov, H. ; Saaban, A. B. ; Alipiah, F. M. ; Jameel, A. F.</creator><contributor>Zulkepli, Jafri ; Nawawi, Mohd Kamal Mohd ; Aziz, Nazrina ; Rohni, Azizah Mohd ; Ibrahim, Haslinda</contributor><creatorcontrib>Akhadkulov, H. ; Saaban, A. B. ; Alipiah, F. M. ; Jameel, A. F. ; Zulkepli, Jafri ; Nawawi, Mohd Kamal Mohd ; Aziz, Nazrina ; Rohni, Azizah Mohd ; Ibrahim, Haslinda</creatorcontrib><description>The purpose of this paper is to study the Picard iterations of a Hermitian matrix operator. In [1], we proved the existence and uniqueness of attractive fixed point of an operator defined on Hermitian matrix space and satisfying a certain condition. In this paper we show that the n th Picard iterations of that Hermitian matrix operator converges to the fixed point with the rate O (n
-1).</description><identifier>ISSN: 0094-243X</identifier><identifier>EISSN: 1551-7616</identifier><identifier>DOI: 10.1063/1.5012150</identifier><identifier>CODEN: APCPCS</identifier><language>eng</language><publisher>Melville: American Institute of Physics</publisher><subject>Fixed points (mathematics) ; Picard iterations</subject><ispartof>AIP Conference Proceedings, 2017, Vol.1905 (1)</ispartof><rights>Author(s)</rights><rights>2017 Author(s). Published by AIP Publishing.</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktohtml>$$Uhttps://pubs.aip.org/acp/article-lookup/doi/10.1063/1.5012150$$EHTML$$P50$$Gscitation$$H</linktohtml><link.rule.ids>309,310,314,780,784,789,790,794,4512,23930,23931,25140,27924,27925,76384</link.rule.ids></links><search><contributor>Zulkepli, Jafri</contributor><contributor>Nawawi, Mohd Kamal Mohd</contributor><contributor>Aziz, Nazrina</contributor><contributor>Rohni, Azizah Mohd</contributor><contributor>Ibrahim, Haslinda</contributor><creatorcontrib>Akhadkulov, H.</creatorcontrib><creatorcontrib>Saaban, A. B.</creatorcontrib><creatorcontrib>Alipiah, F. M.</creatorcontrib><creatorcontrib>Jameel, A. F.</creatorcontrib><title>Estimate for Picard iterations of a Hermitian matrix operator</title><title>AIP Conference Proceedings</title><description>The purpose of this paper is to study the Picard iterations of a Hermitian matrix operator. In [1], we proved the existence and uniqueness of attractive fixed point of an operator defined on Hermitian matrix space and satisfying a certain condition. In this paper we show that the n th Picard iterations of that Hermitian matrix operator converges to the fixed point with the rate O (n
-1).</description><subject>Fixed points (mathematics)</subject><subject>Picard iterations</subject><issn>0094-243X</issn><issn>1551-7616</issn><fulltext>true</fulltext><rsrctype>conference_proceeding</rsrctype><creationdate>2017</creationdate><recordtype>conference_proceeding</recordtype><recordid>eNp9kMtKAzEUhoMoOFYXvkHAnTA1J_dZuJBSrVDQhYK7kMlkIMU2Y5KKvr1TW3Dn6my-898QugQyBSLZDUwFAQqCHKEKhIBaSZDHqCKk4TXl7O0UneW8IoQ2SukK3c5zCWtbPO5jws_B2dThUHyyJcRNxrHHFi98WocS7AaPZApfOA47IKZzdNLb9-wvDneCXu_nL7NFvXx6eJzdLeuBClZqRRRQK5tWCt8wyjtNqHYCBHjBODQSXCuEoly5pqfSad_5ljHNJFfQKc8m6GqvO6T4sfW5mFXcps1oaSiAJKOLpiN1vaeyC-U3vxnSWC59m8-YDJjDNGbo-v9gIGa35d8D-wErx2OE</recordid><startdate>20171122</startdate><enddate>20171122</enddate><creator>Akhadkulov, H.</creator><creator>Saaban, A. B.</creator><creator>Alipiah, F. M.</creator><creator>Jameel, A. F.</creator><general>American Institute of Physics</general><scope>8FD</scope><scope>H8D</scope><scope>L7M</scope></search><sort><creationdate>20171122</creationdate><title>Estimate for Picard iterations of a Hermitian matrix operator</title><author>Akhadkulov, H. ; Saaban, A. B. ; Alipiah, F. M. ; Jameel, A. F.</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-p253t-70712a69b65e9324d8028c5151e5341961cb557247c9f26c8edeb33836471d7e3</frbrgroupid><rsrctype>conference_proceedings</rsrctype><prefilter>conference_proceedings</prefilter><language>eng</language><creationdate>2017</creationdate><topic>Fixed points (mathematics)</topic><topic>Picard iterations</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Akhadkulov, H.</creatorcontrib><creatorcontrib>Saaban, A. B.</creatorcontrib><creatorcontrib>Alipiah, F. M.</creatorcontrib><creatorcontrib>Jameel, A. F.</creatorcontrib><collection>Technology Research Database</collection><collection>Aerospace Database</collection><collection>Advanced Technologies Database with Aerospace</collection></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Akhadkulov, H.</au><au>Saaban, A. B.</au><au>Alipiah, F. M.</au><au>Jameel, A. F.</au><au>Zulkepli, Jafri</au><au>Nawawi, Mohd Kamal Mohd</au><au>Aziz, Nazrina</au><au>Rohni, Azizah Mohd</au><au>Ibrahim, Haslinda</au><format>book</format><genre>proceeding</genre><ristype>CONF</ristype><atitle>Estimate for Picard iterations of a Hermitian matrix operator</atitle><btitle>AIP Conference Proceedings</btitle><date>2017-11-22</date><risdate>2017</risdate><volume>1905</volume><issue>1</issue><issn>0094-243X</issn><eissn>1551-7616</eissn><coden>APCPCS</coden><abstract>The purpose of this paper is to study the Picard iterations of a Hermitian matrix operator. In [1], we proved the existence and uniqueness of attractive fixed point of an operator defined on Hermitian matrix space and satisfying a certain condition. In this paper we show that the n th Picard iterations of that Hermitian matrix operator converges to the fixed point with the rate O (n
-1).</abstract><cop>Melville</cop><pub>American Institute of Physics</pub><doi>10.1063/1.5012150</doi><tpages>5</tpages></addata></record> |
fulltext | fulltext |
identifier | ISSN: 0094-243X |
ispartof | AIP Conference Proceedings, 2017, Vol.1905 (1) |
issn | 0094-243X 1551-7616 |
language | eng |
recordid | cdi_proquest_journals_2116025382 |
source | AIP Journals Complete |
subjects | Fixed points (mathematics) Picard iterations |
title | Estimate for Picard iterations of a Hermitian matrix operator |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2024-12-27T23%3A42%3A53IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_scita&rft_val_fmt=info:ofi/fmt:kev:mtx:book&rft.genre=proceeding&rft.atitle=Estimate%20for%20Picard%20iterations%20of%20a%20Hermitian%20matrix%20operator&rft.btitle=AIP%20Conference%20Proceedings&rft.au=Akhadkulov,%20H.&rft.date=2017-11-22&rft.volume=1905&rft.issue=1&rft.issn=0094-243X&rft.eissn=1551-7616&rft.coden=APCPCS&rft_id=info:doi/10.1063/1.5012150&rft_dat=%3Cproquest_scita%3E2116025382%3C/proquest_scita%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2116025382&rft_id=info:pmid/&rfr_iscdi=true |